Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 7 found articles
 
 
  Analytical expressions of sensitivities for shape variables in linear bending systems
 
 
Title: Analytical expressions of sensitivities for shape variables in linear bending systems
Author: Perezzan, J.C.
Hernández, S.
Appeared in: Advances in engineering software
Paging: Volume 34 (2003) nr. 5 pages 8 p.
Year: 2003
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 7 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands